`a`
Journal of Modern Dynamics (JMD)
 

Volume 1,Number 2,     April 2007

1

On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards   Pages : 155 - 173

Daniel Genin and Serge Tabachnikov

 Abstract       Full Text      Related Articles

2

Solving the heptic by iteration in two dimensions: Geometry and dynamics under Klein's group of order 168   Pages : 175 - 203

Scott Crass

 Abstract       Full Text      Related Articles

3

Construction of ergodic cocycles that are fundamental solutions to linear systems of a special form   Pages : 205 - 253

Mahesh G. Nerurkar and Héctor J. Sussmann

 Abstract       Full Text      Related Articles

4

Prequantum chaos: Resonances of the prequantum cat map   Pages : 255 - 285

Frédéric Faure

 Abstract       Full Text      Related Articles

5

Uniqueness of large invariant measures for $\mathbb{Z}^k$ actions with Cartan homotopy data   Pages : 287 - 300

Anatole Katok and Federico Rodriguez Hertz

 Abstract       Full Text      Related Articles

6

Smooth Anosov flows: Correlation spectra and stability   Pages : 301 - 322

Oliver Butterley and Carlangelo Liverani

 Abstract       Full Text      Related Articles